Proceedings of the American Mathematical Society. Volume 124, Number 6, 1996
Contents of Volume 124, Number 6 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge A reciprocity law for certain Frobenius extensions Yuanli Zhang Proc. Amer....
Bewaard in:
Hoofdauteur: | |
---|---|
Formaat: | Artikel |
Taal: | English |
Gepubliceerd in: |
American Mathematical Society
2009
|
Onderwerpen: | |
Online toegang: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/357 |
Tags: |
Voeg label toe
Geen labels, Wees de eerste die dit record labelt!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|